Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium intoxication? Squiggles

Posted by susan C on October 2, 2001, at 22:23:41

In reply to Lithium intoxication?, posted by Squiggles on September 30, 2001, at 14:12:20

Hi,

Please bear with me, I have been trying, again, to try to educate myself in the medical portion of my illness. I do not take lithium at this time, though I am considering revisiting it.

The only way, other than tests, (the ones I take all come back 'normal') to figure out what I think you are asking is to try it again...I have had situations which are very unusual, which might be coincidence, but might be cause and effect...

The idea is similar to an elimination diet to determine food sensitivities...there is no 'test' for food sensitivities, so you have to eliminate and then reintroduce, then eliminate, one by one.

With the particular strange thing that happens to me, i think, is a sensitivity to antihistamines... within in 48 hours I have major depression and suicidal ideation...I have not been able to confirm it medically through literature, though I have found two other people who have the same experience. I just haven't been brave enough to try it intentionally and observe what happens...Though one of the two people mentioned,I know well, did do a second trial to confirm.

In your case, the result may be positive, but I would (as always) recommend discussing it with your doc before you do it intentionally.

Mouse juggling pills
susan C

> Hi,
>
> It's always hard to distinguish the effects/withdrawals/side
> effects etc. in polypharmacy. Right now I am undergoing withdrawals
> from reducing clonazepam (very hard to do). However, something
> happened to me since yesterday which makes me very curious.
> I also take lithium and Synthroid. Yesterday, I think I forgot to
> take one of my lithium caps (300mg). Today, I felt alarmingly better.
> By that I mean that some of the side effects which I attributed to
> clonazepam withdrawal, have gone away, and others which I did not
> know about at all -e.g. carpal tunnel seems less today.
>
> Also, I do not have such strange head sensations, I feel
> a lot lighter, less irritable, and my muscles are not so stiff.
> But it has only been overnight, it is hard to tell. I have also
> had a two white stripes on my tongue since I got carpal tunnel
> about 6 months ago and I have no idea what that is - somebody told
> me that it was lithium excretion, but my doctor tells me that
> my lithium level has always been low (i.e. when I get it checked
> once a year - extrapolation I guess).
>
> Taking many drugs makes this kind of thing very difficult and
> I am sure many people here are familiar with this problem.
> Thanks for reading, and anyone who takes lithium and has
> some suggestions - maybe I should skip one once in a while?
> I would be glad to hear of it.
>
> Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:susan C thread:79946
URL: http://www.dr-bob.org/babble/20010927/msgs/80105.html